Alert archive / Virginia / Wind Advisories in 2014
Wind Advisory 3, NWS Baltimore/Washington
NWS Baltimore/Washington issued this wind advisory at Feb 21, 2014, 3:35 AM EST for 11 counties in Virginia; 5 counties in West Virginia; Allegany County, Maryland. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 3:35 AM EST (08:35 UTC)
- Expired
- Feb 21, 2014, 5:05 PM EST
- In force
- 14 hr
- Issued by
- NWS Baltimore/Washington
Counties Allegany County, MD, City of Charlottesville, VA, City of Harrisonburg, VA, City of Staunton, VA, City of Waynesboro, VA, Greene County, VA, Highland County, VA, Madison County, VA, Nelson County, VA, Page County, VA, Rockingham County, VA, Shenandoah County, VA, Grant County, WV, Hampshire County, WV, Hardy County, WV, Mineral County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 122 km from the middle of the area, began a volume at 08:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.6 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2260 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 404 m²/s²
- 0-3 km storm-relative helicity
- 605 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
913 WWUS71 KLWX 210835 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 335 AM EST FRI FEB 21 2014 MDZ501-VAZ025>027-029-036>039-503-504-WVZ050-055-501>506-211645- /O.NEW.KLWX.WI.Y.0003.140221T0835Z-140221T1900Z/ EXTREME WESTERN ALLEGANY-AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE- NELSON-ALBEMARLE-GREENE-MADISON-WESTERN HIGHLAND-EASTERN HIGHLAND- HAMPSHIRE-HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL- EASTERN MINERAL-WESTERN PENDLETON-EASTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...STAUNTON...WAYNESBORO... HARRISONBURG...CHARLOTTESVILLE...HIGHTOWN...MONTEREY... MOOREFIELD...BAYARD...MOUNT STORM...PETERSBURG...ELK GARDEN... KEYSER...FORT ASHBY...CIRCLEVILLE...FRANKLIN 335 AM EST FRI FEB 21 2014 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. * TIMING...FROM EARLY THIS MORNING THROUGH EARLY THIS AFTERNOON. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 50 MPH...MAINLY FOR ELEVATIONS ABOVE 1500 FEET. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$
2 follow-up statements
593 WWUS71 KLWX 211359 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 859 AM EST FRI FEB 21 2014 VAZ025>027-029-036>039-504-WVZ050-055-502-504-506-211500- /O.CAN.KLWX.WI.Y.0003.000000T0000Z-140221T1900Z/ AUGUSTA-ROCKINGHAM-SHENANDOAH-PAGE-NELSON-ALBEMARLE-GREENE- MADISON-EASTERN HIGHLAND-HAMPSHIRE-HARDY-EASTERN GRANT- EASTERN MINERAL-EASTERN PENDLETON- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...HARRISONBURG... CHARLOTTESVILLE...MONTEREY...MOOREFIELD...PETERSBURG...KEYSER... FORT ASHBY...FRANKLIN 859 AM EST FRI FEB 21 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. RAIN HAS OVERSPREAD THE AREA...SO SOUTHWESTERLY WINDS HAVE DECREASED. GUSTY WINDS ARE EXPECTED WITH THESE SHOWERS AND POSSIBLE THUNDERSTORMS. $$ MDZ501-VAZ503-WVZ501-503-505-212200- /O.EXT.KLWX.WI.Y.0003.000000T0000Z-140221T2300Z/ EXTREME WESTERN ALLEGANY-WESTERN HIGHLAND-WESTERN GRANT- WESTERN MINERAL-WESTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...HIGHTOWN...BAYARD... MOUNT STORM...ELK GARDEN...CIRCLEVILLE 859 AM EST FRI FEB 21 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... * TIMING...WEST WINDS INCREASE ON THE ALLEGHENY PLATEAU THROUGH THE MORNING WITH THE HIGHEST GUSTS IN THE EARLY AND MIDDLE AFTERNOON. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE. DIFFICULTY DRIVING HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED. SECURE OUTDOOR FURNITURE AND TAKE CARE DRIVING HIGH PROFILE VEHICLES. && $$ JACKSON
856 WWUS71 KLWX 212205 NPWLWX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 505 PM EST FRI FEB 21 2014 MDZ501-VAZ503-WVZ501-503-505-212315- /O.CAN.KLWX.WI.Y.0003.000000T0000Z-140221T2300Z/ EXTREME WESTERN ALLEGANY-WESTERN HIGHLAND-WESTERN GRANT- WESTERN MINERAL-WESTERN PENDLETON- INCLUDING THE CITIES OF...FROSTBURG...HIGHTOWN...BAYARD... MOUNT STORM...ELK GARDEN...CIRCLEVILLE 505 PM EST FRI FEB 21 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS CANCELLED THE WIND ADVISORY. WINDS HAVE SUBSIDED WELL BELOW THE HIGHER RANGES FROM EARLIER TODAY...AND WILL CONTINUE TO WEAKEN INTO THE EVENING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this wind advisory went out at Feb 21, 1:33 AM EST, 2 hours 2 minutes earlier.
Area forecast discussion, Feb 21, 1:33 AM EST, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
133 AM EST FRI FEB 21 2014
.SYNOPSIS...
A WARM FRONT IS POSITIONED ACROSS SOUTHERN VIRGINIA WHILE A COLD
FRONT STRETCHES FROM INDIANA TO LOUISIANA. THE COLD FRONT WILL MOVE
INTO THE MID ATLANTIC BY EARLY AFTERNOON. HIGH PRESSURE WILL RETURN
OVER THE WEEKEND. UNSETTLED WEATHER IS POSSIBLE EARLY NEXT WEEK.
&&
.NEAR TERM /TODAY/...
WHAT A CHG A WK MAKES - AFTR RCVG ALMOST A FOOT AND A HALF OF SNOW
WE'RE SEEING SVR WRNGS BEING ISSUED TO OUR W. ATTM CWA SITS ON THE
N SIDE OF A WARM FNT - 40S IN SRN VA...60S IN NRN NC. NO PCPN
BEING XPRNCD W/ THE WARM FNT...BUT PLENTY OF STORMS ONGOING IN ERN
OH. SREF IMPLIES THE SVR THREAT WL BE LESSENING AS THE NGT
PROGRESSES...BUT LN OF RA WL BE TRACKING INTO THE MID ATLC DURG
MID MRNG/ERLY AFTN. SINCE YDA SREF HAS BEEN IMPLYING THE SVR
THREAT FOR OUR AREA WL BE IN LWR SRN ARND 18Z.
OVERNIGHT LOWS WILL ONLY BE A FEW DEG LOWER THAN CURRENT
VALUES...AS LOW LEVEL MOISTURE INCREASES.
WE MAY NEED A WIND ADVISORY LATE MORNING INTO THE AFTERNOON FOR
STRONG WEST WINDS BEHIND THE COLD FRONT GUSTING IN EXCESS OF 40
KT. HIGHER ELEVS MOST LKLY LOCATION.
&&
.SHORT TERM /TONIGHT/...
TONIGHT...SPRAWLING OCCLUDED LOW LIFTS NORTH OF THE GREAT LAKES
WITH SWLY FLOW PERSISTING ACROSS THE CENTRAL MID-ATLANTIC AS A
1020MB SFC HIGH OVER THE SERN CONUS STRETCHES UP TOWARD THE
DELMARVA. WEAK PRESSURE GRADIENT AND MOSTLY CLEAR CONDITIONS
SHOULD ALLOW GOOD COOLING AND INTERIOR MINS AROUND FREEZING...MID
30S NEARSHORE.
WARM AIR ADVECTION CONTINUES SATURDAY THROUGH SUNDAY AS THE ARCTIC
FRONT BEHIND THIS LOW IS DELAYED TO THIS AREA UNTIL SUNDAY NIGHT.
ABOVE NORMAL TEMPERATURES AND PERHAPS A LITTLE WARMING TREND WITH
SUNDAY BEING THE WARMEST IS POSSIBLE.
&&
.LONG TERM /SATURDAY THROUGH THURSDAY/...
POLAR FRONT MOVES SOUTH OF THE AREA AS A STRONG UPPER-LEVEL RIDGE
AMPLIFIES OVER THE WESTERN CONUS SUNDAY NIGHT. A COUPLE OF SNOW
SHOWERS CANNOT BE RULED OUT OVER THE POTOMAC HIGHLANDS AS OROGRAPHIC
LIFT WOULD HELP TO SQUEEZE OUT ANY MEAGER MOISTURE ASSOCIATED WITH
THE FRONT SUNDAY EVENING. BEHIND THE FRONT...A RETURN TO BELOW
NORMAL TEMPERATURES IS EXPECTED INTO NEXT WEEK. THE LATEST MODEL
GUIDANCE INDICATES 850 MB TEMPS AS LOW AS -15 TO -20 C...WITH
SURFACE TEMPS RUNNING AS MUCH AS 10 TO 20 DEGREES BELOW NORMAL AT
TIMES DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. STRONG CAA ON
MONDAY WILL LIKELY RESULT IN BLUSTERY CONDITIONS INTO MONDAY NIGHT.
A FAIRLY IMPRESSIVE COUPLED JET STRUCTURE AT 250 MB EVOLVES OVER THE
CENTRAL PLAINS IN THE MODELS TUESDAY MORNING...BUT GUIDANCE HAS
BEEN STRUGGLING THE PAST FEW DAYS WITH ANY SURFACE REFLECTION THAT
RESULTS. THIS WILL IMPACT THE SENSIBLE WEATHER OVER THE CWA IN THE
TUESDAY TO WEDNESDAY TIME FRAME. GIVEN THE AMPLIFYING PATTERN THAT
WILL BE IN PLACE...OPTED TO SIDE WITH THE HIGHER GUIDANCE AND AS A
RESULT HAVE CHANCE POPS FOR SNOW/RAIN TUESDAY INTO WEDNESDAY.
MODELS/ENSEMBLES THEN HINT AT A CONTINUED COLD AND AMPLIFIED PATTERN
DURING THE MIDDLE TO LATTER PART OF NEXT WEEK.
&&
.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR CONDITIONS HOLDING FIRM THRU THE NEXT FEW HRS BUT WILL LIKELY
DROP INTO MVFR AND IFR CATEGORIES INTO THE PREDAWN HRS TDA. IFR
CONDITIONS LATE THIS MORNING AND AFTERNOON FOR EASTERN TERMINALS OF
MTN...BWI...DCA. CONDITIONS WILL IMPROVE BEHIND A COLD FRONT FROM
WEST TO EAST FRIDAY AFTERNOON AND EVENING TO VFR CONDITIONS. LOW
LEVEL WIND SHEAR POSES A THREAT THIS MORNING FOR MRB...IAD...CHO
AND DCA. THIS THREAT ADVANCES EAST LATE THIS MORNING AND AFTERNOON TO
BWI AND MTN.
VFR CONDS TONIGHT THROUGH THE WEEKEND IN SWLY FLOW AS A LARGE STORM
SYSTEM LIFTS NORTH FROM THE GREAT LAKES.
W/NW FLOW SUN NIGHT AROUND 10 KTS INCREASES AND BECOMES GUSTY MON.
VFR CONDITIONS EXPECTED SUN NIGHT THROUGH TUE.
&&
.MARINE...
SMALL CRAFT ADVISORY IN EFFECT FOR SELY FLOW UP TO 20 KT IN MD
WATERS SOUTH OF SANDY PT...EXPANDING TO ALL WATERS THIS MORNING...CONTINUING
TO 6 PM TODAY. SPECIAL MARINE WARNINGS ARE LIKELY FOR PARTS OF THE
WATERS TODAY.
SWLY FLOW GENERALLY 10 TO 15 KT OR LESS TONIGHT THROUGH THE WEEKEND
AS HIGH PRESSURE BUILDS IN FROM THE SOUTHEASTERN STATES.
SCA CONDITIONS POSSIBLE MON IN GUSTY W/NW FLOW. WINDS/SEAS SUBSIDE
MON NIGHT INTO THE MIDDLE OF NEXT WEEK.
&&
.HYDROLOGY...
WE'VE LOST UP TO ONE INCH OF SNOW WATER IN THE PAST TWO DAYS AREA
WIDE. SNOW WATER EQUIVALENT VALUES ARE STILL QUITE HIGH IN THE FAR
POTOMAC HIGHLANDS...BUT THE HIGHEST VALUES ARE MAINLY UPSTREAM OF
JENNINGS RANDOLPH AND SAVAGE RIVER LAKES...AND THE OVERALL VALUES
ARE MUCH LESS THAN OBSERVED IN PREVIOUS SNOWMELT FLOOD EVENTS.
THERE WILL BE MORE MELT INTO TODAY AS LOWS TONIGHT FALL ONLY INTO
THE 40S...ALONG WITH 1/4 TO 1/2 INCH OF RAIN TODAY. THAT WILL BE
ENOUGH TO CAUSE RIVER RISES AND THESE ARE REFLECTED IN THE CURRENT
RIVER FORECASTS. RIGHT NOW NONE OF THE FORECASTS RISE TO FLOOD
STAGE...BUT IF SNOWMELT OR RAIN AMOUNTS ON FRIDAY EXCEED THE
CURRENT PROJECTIONS...SOME MINOR FLOODING WILL BE POSSIBLE...
PARTICULARLY ON SMALLER CREEKS AND STREAMS AND OUR USUAL FIRST-TO-
FLOOD SPOTS AMONG THE RIVER FORECAST POINTS.
THE GRADUAL MELT RESUMES OVER THE WEEKEND...WITH FREEZES EACH NIGHT
AND NO PRECIPITATION EXPECTED. COLDER WEATHER ARRIVES EARLY NEXT
WEEK...SIGNIFICANTLY DECREASING OR STOPPING THE MELT FOR A WHILE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...NONE.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM EST THIS
EVENING FOR ANZ530-531-535-536-538-539.
SMALL CRAFT ADVISORY UNTIL 6 PM EST THIS EVENING FOR
ANZ532>534-537-540>543.
&&
UPDATE...WOODY!
PRVS...GMS/KLW/BAJHazardous weather outlook, Feb 21, 12:40 AM EST, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1240 AM EST FRI FEB 21 2014 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 211000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 1240 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE MARYLAND CHESAPEAKE BAY SOUTH OF SANDY POINT AND LOWER TIDAL POTOMAC RIVER TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PASS THROUGH THE AREA BETWEEN 10 AM AND 3 PM FRIDAY. A FAST MOVING LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP WITH SOME OF THE STORMS CAPABLE OF PRODUCING DAMAGING WIND GUSTS. THE MAIN THREAT AREA WILL BE FOCUSED EAST OF A LINE FROM ANNAPOLIS TO FREDERICKSBURG VIRGINIA. SPECIAL MARINE WARNINGS ARE LIKELY ACROSS AT LEAST SOUTHERN MARYLAND WATERS FRIDAY MORNING AND MIDDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR ALL WATERS FRIDAY. WINTRY PRECIPITATION IS POSSIBLE IN THE TUESDAY TO TUESDAY NIGHT TIMEFRAME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-211000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 1240 AM EST FRI FEB 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT STRONG SOUTHWEST WINDS ARE EXPECTED TONIGHT ALONG THE RIDGELINES AHEAD OF A COLD FRONT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A COLD FRONT WILL PASS THROUGH THE AREA MID TO LATE FRIDAY MORNING. SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA. A FEW OF THE STORMS COULD PRODUCE LOCALLY DAMAGING WIND GUSTS. STRONG WEST WINDS AFTER THE COLD FRONT WILL LIKELY REQUIRE A WIND ADVISORY ACROSS THE ALLEGHENY AND POTOMAC HIGHLANDS INTO FRIDAY AFTERNOON. WINTRY PRECIPITATION IS POSSIBLE TUESDAY AND TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 11:17 AM EST | Special Marine Warning | LWX | 58 min | |
| Feb 21, 11:34 AM EST | Special Marine Warning | LWX | 116 min | |
| Feb 21, 12:01 PM EST | Special Marine Warning | LWX | 119 min | |
| Feb 21, 12:29 PM EST | Special Marine Warning | LWX | 91 min | |
| Feb 21, 1:22 PM EST | Special Marine Warning | LWX | 53 min | |
| Feb 21, 1:33 PM EST | Special Marine Warning | LWX | 87 min | |
| Feb 21, 1:43 PM EST | Gale Warning | LWX | 114 min | |
| Feb 21, 3:37 PM EST | Small Craft Advisory | LWX | 85 min | |
| Feb 21, 12:04 PM EST | Severe Thunderstorm Warning | LWX | Anne Arundel, Baltimore, Harford, Howard, City of Baltimore | 56 min |
| Feb 21, 12:11 PM EST | Severe Thunderstorm Warning | LWX | Calvert, Saint Mary's | 64 min |
| Feb 21, 12:26 PM EST | Tornado Warning | LWX | Calvert, Saint Mary's | 49 min |
Nearby
Wind Advisories in Virginia, 2014Wind Advisories in West Virginia, 2014Wind Advisories in Maryland, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.